Existence and uniqueness theorems for a class of Monge–Ampère equations
Matematičeskie zametki, Tome 34 (1983) no. 1, pp. 123-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_1_a10,
author = {O. I. Trubina},
title = {Existence and uniqueness theorems for a class of {Monge{\textendash}Amp\`ere} equations},
journal = {Matemati\v{c}eskie zametki},
pages = {123--130},
year = {1983},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_1_a10/}
}
O. I. Trubina. Existence and uniqueness theorems for a class of Monge–Ampère equations. Matematičeskie zametki, Tome 34 (1983) no. 1, pp. 123-130. http://geodesic.mathdoc.fr/item/MZM_1983_34_1_a10/